# SDR R61A2023060300317

- Difficulty date: May 15, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 39,228 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR PANEL BETWN FR87 - FR88, BETWN RBL 12 - 29 CORRODED. CORRODED SHEAR PANEL BETWEEN FR87-FR88 RBL 12- RBL 29 REPLACED WITH NEW AND INSTALLED IAW EMB SRM 51-42-01, 51-42-02 AND 51-43-03.
